Puffy, very puffy (whining ahead)

Yesterday, I took the last of my meds. For the past two weeks, I’ve been taking insane amounts of antibiotics and steroids.

Today, I feel like a water balloon… about to pop any second! In the hospital, I didn’t notice that the steroids were really affecting me that way. I thought maybe my face looked a little “fuller” than usual, but nothing terribly noticeable. Today, it’s noticeable… and it’s almost painful.

AND, to add insult to injury, my skin is breaking out like crazy!! All of that oxygen therapy that I was bragging about? Yeah, I must be having withdrawals at this point… and my skin is not happy about it!

I’m just ready to be back to “normal.” I’m so grateful that my lungs are functioning again… but I don’t want to be a zitty water balloon!

***TMI warning***

It gets even better… I’m a zitty water balloon with a yeast infection, thanks to 2 weeks of antibiotics!

Oh boy. This is sooo much fun!!

End of annoying, whining rant. (I do know that I’m a very blessed girl… I just had a “moment” there! Sorry!)

Advertisements
This entry was posted in me, randomness, rant. Bookmark the permalink.

2 Responses to Puffy, very puffy (whining ahead)

  1. Grampy (aka "Papa") says:

    TMI indeed! . . . I read the “TMI Warning” as TMJ — and didn’t unclench my jaw ’til it was over. . . keep a stiff upper lip (lol). . . P.S. At yeast your out of hospital (as them bakin’ Brits would say) xxoo

  2. Erin says:

    lol, Dad!
    I knew you’d think this was TMI, that’s why I PUT a warning on it… just for you!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s